Stability of the Exponential Functional Equation in Riesz Algebras
Bogdan Batko
Abstract and Applied Analysis, 2014, vol. 2014, 1-4
Abstract:
We deal with the stability of the exponential Cauchy functional equation in the class of functions mapping a group ( , +) into a Riesz algebra . The main aim of this paper is to prove that the exponential Cauchy functional equation is stable in the sense of Hyers-Ulam and is not superstable in the sense of Baker. To prove the stability we use the Yosida Spectral Representation Theorem.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/848540.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/848540.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:848540
DOI: 10.1155/2014/848540
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().